# SDR 98ZZZX4216

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Raphael Aviation Services LLC, repair station RA1R822D
- Engine: Pwa JT8D217A
- System (JASC): 7250 · Turbine Section
- Part: Lpt Shaft
- Part number: 783320
- Condition: Twisted
- Location: Turbine
- Part time: 9,217 hours
- Stage of operation: NR
- Nature of condition: X, J
- Precautionary procedure: E

## Discrepancy

ENGINE WAS REMOVED FROM SERVICE DUE TO AN IN-FLIGHT SHUTDOWN.  DISASSEMBLY OF THE ENGINE REVEALED THE NR 3 BEARING HAD FAILED AND THE LPT SHAFT TWISTED AT THE HPC CENTER TUBE.  FAILURE INVESTIGATION IS IN PROCESS AT GE ENGINE SERVICES - DALLAS.
